# SDR REXA201100803

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,070 hours, 21,021 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET MESSAGE CAME ON APPROX 2 MIN INTO FLIGHT STAYED ON FOR APPROX 3 MIN AND WENT OUT ON IT OWN.  C/W MIN WORKSCOPE SMOKE IN THE TOILET CHECKLIST.  OP CHECK OF LAV SMOKE DETECTOR GOOD IAW 26-16-00.
